elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Contact | Deutsch
Fontsize: [-] Text [+]

The Neumann stability of high-order symmetric schemes for convection-diffusion problems

Shishkina, Olga (2007) The Neumann stability of high-order symmetric schemes for convection-diffusion problems. Siberian Mathematical Journal, 48 (6), pp. 1141-1146. Springer New York.

[img] PDF - Registered users only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
155kB

Official URL: http://www.springerlink.com/content/106496/


Document Type:Article
Title:The Neumann stability of high-order symmetric schemes for convection-diffusion problems
Authors:
AuthorsInstitution or Email of Authors
Shishkina, OlgaUNSPECIFIED
Date:November 2007
Journal or Publication Title:Siberian Mathematical Journal
Volume:48
Page Range:pp. 1141-1146
Publisher:Springer New York
Status:Published
Keywords:von Neumann stability, high-order schemes, convection-diffusion
HGF - Research field:other
HGF - Program:other
HGF - Program Themes:other
DLR - Research area:no assignement
DLR - Program:no assignment
DLR - Research theme (Project):other
Location: Göttingen
Institutes and Institutions:Institute of Aerodynamics and Flow Technology > Fluid Systems
Deposited By: PD Dr. habil. Olga Shishkina
Deposited On:09 Jan 2008
Last Modified:12 Dec 2013 20:28

Repository Staff Only: item control page

Browse
Search
Help & Contact
Informationen
electronic library is running on EPrints 3.3.12
Copyright © 2008-2012 German Aerospace Center (DLR). All rights reserved.